Alert archive / California / Gale Watches in 2018

Gale Watch 15, NWS Eureka, CA

April 20, 2018

NWS Eureka, CA issued this gale watch at Apr 20, 2018, 3:35 AM PDT. It took effect at Apr 21, 2018, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 20, 2018, 3:35 AM PDT (10:35 UTC)
In effect from
Apr 21, 2018, 3:00 PM PDT
Expired
Apr 21, 2018, 3:23 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

005 
WHUS76 KEKA 201035
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
335 AM PDT Fri Apr 20 2018

PZZ475-201845-
/O.EXT.KEKA.SC.Y.0039.000000T0000Z-180421T2200Z/
/O.NEW.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
335 AM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM SATURDAY... 
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY 
EVENING...

* WINDS...NW to N 15 to 25 kt with gusts to 30 kt. N winds 
  strengthening to gale force during the weekend.

* SEAS...Combined seas of 6 to 8 ft today building to 8 to 11 ft
  tonight. Higher and steeper seas expected by late Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ470-201845-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-180420T1300Z/
/O.NEW.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
335 AM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EARLY THIS 
MORNING... 
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY 
EVENING...

* WINDS...NW 10 to 20 kt through early this morning. N winds
  strengthening to gale force during the weekend. 

* SEAS...Combined seas of 5 to 7 ft. Higher and steeper seas
  expected by late Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
4 follow-up statements
851 
WHUS76 KEKA 201556
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
856 AM PDT Fri Apr 20 2018

PZZ475-210000-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-180421T2200Z/
/O.CON.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 AM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NW to N 15 to 25 kt with gusts to 30 kt. N winds 
  strengthening to gale force during the weekend. 

* SEAS...Combined seas of 6 to 8 ft today building to 8 to 11 ft 
  tonight. Higher and steeper seas expected by late Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ470-210000-
/O.CON.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 AM PDT Fri Apr 20 2018

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NW 10 to 20 kt through early this morning. N winds 
  strengthening to gale force during the weekend. 

* SEAS...Combined seas of 5 to 7 ft. Higher and steeper seas 
  expected by late Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
081 
WHUS76 KEKA 202107
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
207 PM PDT Fri Apr 20 2018

PZZ450-210515-
/O.NEW.KEKA.SC.Y.0040.180421T1800Z-180423T0400Z/
Pt St George to Cape Mendocino out 10 nm-
207 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT
SUNDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 11 AM Saturday to 9 PM PDT
Sunday. 

* WINDS...N 10 to 15 kt increasing to 15 to 25 kt. Isolated gusts
  up to 35 kt around Pt St George and Cape Mendocino. 

* WAVES/SEAS...Combined seas will build to 8 to 12 feet by Sunday.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-210515-
/O.NEW.KEKA.SC.Y.0040.180421T1500Z-180423T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
207 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 9 PM PDT
SUNDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 8 AM Saturday to 9 PM PDT
Sunday. 

* WINDS...N 15 to 25 kt gusting up to 35 kt. Strongest gusts will
  be around Cape Mendocino.

* WAVES/SEAS...Combined seas will build to 8 to 12 feet by Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-210515-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-180421T2200Z/
/O.CON.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
207 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NW to N 15 to 25 kt with gusts to 30 kt. N winds 
  strengthening to gale force during the weekend. 

* SEAS...Combined seas of 5 to 7 ft building to 8 to 11 ft 
  tonight. Higher and steeper seas expected by late Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ470-210515-
/O.CON.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
207 PM PDT Fri Apr 20 2018

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NW 10 to 20 kt. N winds strengthening to gale force 
  during the weekend. 

* SEAS...Combined seas of 5 to 7 ft. Higher and steeper seas 
  expected by late Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
957 
WHUS76 KEKA 210359
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
859 PM PDT Fri Apr 20 2018

PZZ475-211200-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-180421T2200Z/
/O.CON.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
859 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NW to N 15 to 25 kt with gusts to 30 kt. N winds 
  strengthening to gale force during the weekend. 

* SEAS...Combined seas of 5 to 7 ft building to 8 to 11 ft 
  tonight. Higher and steeper seas expected by late Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ450-211200-
/O.CON.KEKA.SC.Y.0040.180421T1800Z-180423T0400Z/
Pt St George to Cape Mendocino out 10 nm-
859 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
9 PM PDT SUNDAY...

* WINDS...N 10 to 20 kt increasing to 15 to 25 kt. Isolated gusts
  up to 35 kt around Pt St George and Cape Mendocino. 

* WAVES/SEAS...Combined seas will build to 8 to 12 feet by 
  Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-211200-
/O.CON.KEKA.SC.Y.0040.180421T1500Z-180423T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
859 PM PDT Fri Apr 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
9 PM PDT SUNDAY...

* WINDS...N 15 to 25 kt gusting up to 35 kt. Strongest gusts 
  will be around Cape Mendocino. 

* WAVES/SEAS...Combined seas will build to 8 to 12 feet by 
  Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-211200-
/O.CON.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
859 PM PDT Fri Apr 20 2018

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NW 10 to 20 kt. N winds strengthening to gale force 
  during the weekend. 

* SEAS...Combined seas of 7 to 9 ft tonight. Steepening seas
  building to 13 to 15 ft by Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$
281 
WHUS76 KEKA 211023
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
323 AM PDT Sat Apr 21 2018

PZZ470-211830-
/O.NEW.KEKA.SC.Y.0041.180421T1023Z-180421T2200Z/
/O.UPG.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
/O.NEW.KEKA.GL.W.0018.180421T2200Z-180423T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
323 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM THIS AFTERNOON... 
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
SUNDAY NIGHT...

* WINDS...N increasing to 20 to 30 kt with gusts to 40 kt by late
  today.

* SEAS...Steepening seas building to 13 to 15 ft by tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-211830-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-180421T2200Z/
/O.UPG.KEKA.GL.A.0015.180421T2200Z-180423T0700Z/
/O.NEW.KEKA.GL.W.0018.180421T2200Z-180423T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
323 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS 
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT SUNDAY NIGHT...

* WINDS...N increasing to 20 to 30 kt by late today.

* SEAS...Steepening seas building to 12 to 14 ft by tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-211830-
/O.CON.KEKA.SC.Y.0040.180421T1800Z-180423T0400Z/
Pt St George to Cape Mendocino out 10 nm-
323 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 9 PM SUNDAY...

* WINDS...N increasing to 15 to 25 kt. Isolated gusts up to 35 kt
  around Point Saint George and Cape Mendocino. 

* SEAS...Combined seas will build to 8 to 11 feet by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-211830-
/O.CON.KEKA.SC.Y.0040.180421T1500Z-180423T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
323 AM PDT Sat Apr 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 9 PM SUNDAY...

* WINDS...N 15 to 25 kt with occasional gusts to 35 kt. Strongest
  gusts will be around Cape Mendocino. 

* SEAS...Combined seas will build to 8 to 11 feet by Sunday.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 19, 8:21 PM PDT, 7 hours 14 minutes earlier.

Area forecast discussion, Apr 19, 8:21 PM PDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
821 PM PDT Thu Apr 19 2018

.SYNOPSIS...Mainly dry and mild conditions will occur across the
region during the next seven days. Otherwise, periods of breezy
north winds and occasional marine stratus will be possible along
the coast.

&&

.UPDATE...
Quick update to add valleys of northern Trinity County to the
frost advisory for late tonight and early Friday morning, with
dewpoints in the upper 20s and low 30s there, and clear skies with
calming winds expected. Also adjusted sky forecast to reflect
latest trends with respect to coastal stratus. For now areas
between Eureka and Fortuna as well as locally along the central
Mendocino coast are seeing stratus, but that should expand
overnight into Friday morning as northerly winds ease.

&&

.PREV DISCUSSION... /issued 213 PM PDT Thu Apr 19 2018/

DISCUSSION...Surface high pressure located offshore, combined
with strong heating/lower pressure over CNTRL CA, will yield a
moderately tight pressure gradient along the coast, favoring
periods of gusty north winds during the next week. In addition,
augmented ocean upwelling and deepening marine boundary layer
moisture will yield occasional stratus development tonight through
Friday, and perhaps beyond. Short term model guidance indicates
stratus will penetrate inland in the vicinity of Eureka, Crescent
City, and Fort Bragg tonight, which could inhibit stronger
daytime heating going into Friday afternoon. Otherwise, patchy
frost will be possible over Trinity County and interior Humboldt
County tonight. However, temperatures are expected to moderate
Friday afternoon into next week, with daily highs in the 70s, to
locally near 80, across much of the interior.

Model guidance shows a series of weak upper troughs moving east
across the region...one during Friday evening, and a second one
during Sunday. Impactful weather is not expected with these
disturbances. Thereafter, multi-model guidance develops a large
cut-off low west of CA during early to middle portions of next
week. Model spread eventually becomes very large by day
7/Thursday, which yields substantial uncertainty regarding
possible shower development occurring in association with the low.

AVIATION...High pressure brought VFR conditions to the region
for most of the day. The exception was overnight/morning marine
stratus that formed from Cape Mendocino to Trinidad. ACV's Cigs
were MVFR and had an insignificant impact at the airport. The
clouds did shrink from the mainland by late morning as suggested
by model guidance. Vis Sat Picture at 12:30 PM indicated some
lingering MVFR Cigs around the Eel River Delta. As in the previous
discussion: These clouds are expected to expand again through
evening, therefore returning MVFR Cigs to ACV. Inland areas will
remain VFR. Winds across the North Coast revved up this afternoon
as the gradient increased due interaction between the offshore
high and inland thermal low troughing. /TA

MARINE...The forecast remains on track this afternoon as high
pressure builds over the Pacific. Northerly winds have increased
in response to this which has also started to generate some wind
waves. The combination of these conditions in addition to a
northwesterly swell have allowed seas to grow to 5 to 9 feet. The
smaller wave reports of 5 to 8 feet are coming in from areas north
of Cape Mendocino while larger waves are being reported
elsewhere. These conditions will vary on Friday as the northerly
winds slightly weaken; however, that will be short lived as a
thermal trough strengthen over land. This will allow the pressure
gradient between the high and low to tighten and bring sustained
wind speeds to near gale force with solid gale force gusts
expected for the weekend.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from 1 AM to 9 AM PDT Friday for CAZ105-107-108.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
	 11 PM PDT this evening for PZZ450-455.

     Small Craft Advisory until 6 AM PDT Friday for PZZ470.

     Small Craft Advisory until midnight PDT Friday night for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 19, 2:28 PM PDT, 13 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
228 PM PDT Thu Apr 19 2018

CAZ101>104-106-107-109>113-202130-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Southern Humboldt Interior-Northern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
228 PM PDT Thu Apr 19 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105-108-202130-
Northern Humboldt Interior-Southern Trinity-
228 PM PDT Thu Apr 19 2018

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Frost Advisory is currently in effect Friday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:07 PM PDTSmall Craft AdvisoryEKA61 hr

Nearby

Gale Watches in California, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.